MURAL - Maynooth University Research Archive Library



    A sinister view of dilation equations


    Malone, David (2005) A sinister view of dilation equations. International journal of wavelets, multiresolution and information processing (IJWMIP) , 3 (1). pp. 67-77. ISSN 1793-690X

    [img] Download (249kB)
    Official URL: http://www.worldscinet.com/ijwmip/03/preserved-doc...


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We present a technique for studying refi nable functions which are compactly supported. Refi nable functions satisfy dilation equations and this technique focuses on the implications of the dilation equation at the edges of the support of the refi nable function. This method is fruitful, producing results regarding existence, uniqueness, smoothness and rate of growth of refi nable functions.

    Item Type: Article
    Keywords: Dilation equations; refinable functions.
    Academic Unit: Faculty of Science and Engineering > Computer Science
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 1509
    Identification Number: https://doi.org/10.1142/S0219691305000725
    Depositing User: Dr. David Malone
    Date Deposited: 18 Aug 2009 11:36
    Journal or Publication Title: International journal of wavelets, multiresolution and information processing (IJWMIP)
    Publisher: World Scientific Publishing Co. Pte. Ltd.
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year